Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Symptoms of IBS, gastritis, feeling of orgasm after bowel movements with drop in BP, weakness. Cause?

I don t know how to explain this. I have been researching symptoms for a year. I have come to a conclusion that I may have systemic yeast overgrowth. This has not been confirmed. For the last few days my symptoms have come close to irritable bowel or gastritis . But I am careful to keep check on cleaning out because it gives me a toxic feeling growing from below all the way to my head. During this period when I have a bowel movement it feels almost like orgasmic feeling in my upper body. Again from my intestines and ends at my head. During this my blood pressure drops and I feel queezy and weak
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

The symptoms you are having are likely to be related to the autonomic nervous system and are not symptoms of Irritable bowel or gastritis. I recommend that you get evaluated by a cardiologist. You need to undergo tilt table test, EKG and ECHO to know more as to why it is happening.
Please do not engage in strenuous physical activities until you are evaluated

I hope I was of help

Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor